Punish Sadana*, Preeti Sharma, Bharat Kumar Prajapati and Sukhwinder Associate Director of Cardiology, Max Superspeciality Hospital, IndiaFulltext PDF
Gynecomastia, defined as the presence of glandular breast tissue in men, is a common, typically benign physical exam finding during adolescence. The causes of gynecomastia can be physiologic, familial, pathologic, druginduced or, in many cases, idiopathic. Side effects of drugs play a substantial role in the etiology of gynecomastia. We herein present the case of an 84-year-old male, who developed bilateral gynecomastia following Nebivolol use and complete regression after discontinuation of Nebivolol. Other reasons causing gynecomastia were excluded. Stopping the culprit drug is usually sufficient in treatment of drug-induced gynecomastia, with no need of any pharmacological or surgical treatment.
Punish Sadana, Preeti Sharma, Bharat Kumar Prajapati, Sukhwinder. Nebivolol Induced Gynecomastia. Int Case Rep Jour. 2023;3(2):1-3.